MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TRLP-280
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reasons for reoperation were "developed inflammation and redness immediately," after implantation, "concerned about symptoms," and "extreme fatigue and dryness.".
 
Event or Problem Description
Patient reported right side "developed inflammation and redness immediately after implantation" and "concerned about symptoms." healthcare professional additionally reported right side "rupture." patient additionally reported "extreme fatigue and dryness"' this event is not related to the device.Device has been explanted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified underweight, opening, red particles.A microscopic analysis was performed which identified a sharp edge opening assessed as unidentified tear opening.A dimension measurement in the shell was performed which identified the thickness within specification.Based on the device analysis the final assessment is: a sharp opening on posterior due to an unidentified (tear) opening.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key9615884
Report Number9617229-2020-01275
Device Sequence Number547517
Product Code FTR
UDI-Device Identifier10888628007895
UDI-Public10888628007895
Combination Product (Y/N)N
Initial Reporter StateGA
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Model NumberTRLP-280
Device Catalogue NumberTRLP-280
Device Lot Number2784341
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2020
Initial Date Received by Manufacturer 12/30/2019
Supplement Date Received by Manufacturer01/30/2020
Initial Report FDA Received Date01/22/2020
Supplement Report FDA Received Date02/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;